Alert archive / Indiana / Flash Flood Warnings in 2014

Flash Flood Warning 15, NWS Wilmington, OH

July 7, 2014Carroll County, Gallatin County, Kentucky; Ohio County, Ripley County, Switzerland County, Indiana

NWS Wilmington, OH issued this flash flood warning at Jul 7, 2014, 7:47 PM EDT for Carroll County, Gallatin County, Kentucky; Ohio County, Ripley County, Switzerland County, Indiana. It was in force for 3 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 7, 2014, 7:47 PM EDT (23:47 UTC)
Expired
Jul 7, 2014, 10:45 PM EDT
In force
3 hr
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Flood severity
None

Counties Ohio County, IN, Ripley County, IN, Switzerland County, IN, Carroll County, KY, Gallatin County, KY

The radar

The Cincinnati radar (KILN), 120 km from the middle of the area, began a volume at 23:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 7, 8:03 PM EDTFLASH FLOOD4 Nne Vevay, IN4 VEHICLES REPORTED WASHED AWAY AT A RESIDENCE. ALSO...12 ROADS CLOSED ACROSS THE COUNTY...INCLUDING VEVAY.
Jul 7, 8:20 PM EDTFLOODVevay, INFLOODING REPORTED COUNTY WIDE.
Jul 7, 9:30 PM EDTFLOOD3 S Warsaw, KYHIGH WATER ON NUMEROUS ROADS COUNTY WIDE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.8 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2014-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2014-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -22 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1145 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
-22 m²/s²
0-3 km storm-relative helicity
21 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

075 
WGUS51 KILN 072347
FFWILN
INC115-137-155-KYC041-077-080245-
/O.NEW.KILN.FF.W.0015.140707T2347Z-140708T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
747 PM EDT MON JUL 7 2014

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CARROLL COUNTY IN NORTHERN KENTUCKY...
  GALLATIN COUNTY IN NORTHERN KENTUCKY...
  OHIO COUNTY IN SOUTHEAST INDIANA...
  SOUTHERN RIPLEY COUNTY IN SOUTHEAST INDIANA...
  SWITZERLAND COUNTY IN SOUTHEAST INDIANA...

* UNTIL 1045 PM EDT.

* AT 742 PM EDT...RADAR INDICATED THAT THUNDERSTORMS HAD PRODUCED
  VERY HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN   
  HAVE ALREADY FALLEN. HEAVY RAIN CONTINUES TO FALL WITH ANOTHER ONE 
  TO TWO INCHES POSSIBLE. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL   
  CAUSE FLASH FLOODING TO OCCUR.

* SOME LOCATIONS THAT COULD EXPERIENCE FLOODING INCLUDE...VEVAY...
  WARSAW AND KENTUCKY SPEEDWAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH.

TO REPORT FLASH FLOODING...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3897 8531 3896 8512 3894 8512 3895 8507
      3893 8487 3891 8488 3889 8480 3886 8479
      3885 8476 3871 8482 3870 8482 3871 8483
      3869 8488 3878 8521 3891 8521 3891 8532

$$

CONIGLIO
2 follow-up statements
437 
WGUS71 KILN 080051
FFSILN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
851 PM EDT MON JUL 7 2014

INC115-137-155-KYC041-077-080245-
/O.CON.KILN.FF.W.0015.000000T0000Z-140708T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SWITZERLAND IN-OHIO IN-RIPLEY IN-CARROLL KY-GALLATIN KY-
851 PM EDT MON JUL 7 2014

...FLASH FLOOD WARNING CONTINUES FOR GALLATIN...CARROLL...SOUTHERN
RIPLEY...OHIO AND SWITZERLAND COUNTIES UNTIL 1045 PM EDT...

AT 845 PM EDT...RADAR INDICATED THAT THUNDERSTORMS HAD PRODUCED VERY
HEAVY RAIN ACROSS THE WARNED AREA. UP TO THREE INCHES OF RAIN HAVE 
ALREADY FALLEN. HEAVY RAIN CONTINUES TO FALL WITH ANOTHER INCH 
POSSIBLE. RUNOFF FROM THIS EXCESSIVE RAINFALL HAS ALREADY CAUSED 
HIGH WATER ON SEVERAL ROADS. WATER MAY CONTINUE TO RISE OVER THE 
NEXT COUPLE OF HOURS...PRODUCING ADDITIONAL HIGH WATER PROBLEMS.

SOME LOCATIONS THAT COULD EXPERIENCE FLOODING INCLUDE...VEVAY...
WARSAW AND KENTUCKY SPEEDWAY.

OTHER LOCATIONS WHERE FLOODING MAY OCCUR INCLUDE...ABERDEEN...
ALLENSVILLE...AVONBURG...BEAR BRANCH...CENTER SQUARE...CROSS
PLAINS...EAST ENTERPRISE AND EGYPT BOTTOM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

TO REPORT FLASH FLOODING...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3897 8531 3896 8512 3894 8512 3895 8507
      3893 8487 3891 8488 3889 8480 3886 8479
      3885 8476 3871 8482 3870 8482 3871 8483
      3869 8488 3878 8521 3891 8521 3891 8532

$$

CONIGLIO
065 
WGUS71 KILN 080236
FFSILN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1036 PM EDT MON JUL 7 2014

INC115-137-155-KYC041-077-080243-
/O.CAN.KILN.FF.W.0015.000000T0000Z-140708T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SWITZERLAND IN-OHIO IN-RIPLEY IN-CARROLL KY-GALLATIN KY-
1036 PM EDT MON JUL 7 2014

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR GALLATIN...
CARROLL...SOUTHERN RIPLEY...OHIO AND SWITZERLAND COUNTIES HAS BEEN
CANCELLED...

ALTHOUGH THE THREAT FOR FLASH FLOODING HAS ENDED...HIGH WATER 
REMAINS ON SOME AREA ROADS WITH SEVERAL ROADS STILL CLOSED. CREEKS 
AND STREAMS WILL STILL REMAIN HIGH OR OUT OF THIER BANKS FOR SEVERAL 
MORE HOURS. A COUNTY FLOOD WARNING IS NOW IN EFFECT UNTIL 130 AM EDT 
TUESDAY TO ACCOUNT FOR THE LINGERING FLOODING ISSUES. 

PLEASE REPORT PREVIOUS FLASH FLOODING TO THE NATIONAL WEATHER SERVICE
BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING YOUR REPORT
VIA SOCIAL MEDIA.

LAT...LON 3897 8531 3896 8512 3894 8512 3895 8507
      3893 8487 3891 8488 3889 8480 3886 8479
      3885 8476 3871 8482 3870 8482 3871 8483
      3869 8488 3878 8521 3891 8521 3891 8532

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Jul 7, 7:39 PM EDT, 8 minutes earlier.

Area forecast discussion, Jul 7, 7:39 PM EDT, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
739 PM EDT MON JUL 7 2014

.SYNOPSIS...
A FRONTAL BOUNDARY DROPPING SOUTHEAST FROM THE GREAT LAKES WILL
BRING SHOWERS AND THUNDERSTORMS TONIGHT. ANOTHER ROUND OF SHOWERS
AND THUNDERSTORMS IS FORECAST FOR TUESDAY WHEN A POTENT SHORT WAVE
WILL INTERACT WITH A VERY MOIST AIRMASS ALONG THE SLOW MOVING
BOUNDARY. DRIER WEATHER IS ANTICIPATED BY THURSDAY AS HIGH
PRESSURE MAKES ITS WAY ACROSS THE OHIO VALLEY ON A NORTHWEST UPPER
FLOW.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
FRONT IS ENTERING NORTHWEST OHIO. DEW POINTS AHEAD OF THE FRONT
ARE INCREASING INTO THE LOW 70S...ALLOWING AMPLE INSTABILITY
DURING DAYTIME HEATING. LIFT INDUCED BY FRONTAL CONVERGENCE IN THE
UNSTABLE AIRMASS IS RESULTING IN THUNDERSTORM DEVELOPMENT AHEAD OF
THE FRONT AS SUGGESTED BY MODELS OVER THE LAST FEW DAYS.

WITH THUNDERSTORMS BECOMING WIDESPREAD...HAVE OPTED TO GO WITH
CATEGORICAL POPS ROUGHLY ALONG AND SOUTH OF I-71. LOCATIONS
OUTSIDE OF THIS BAND MAY STILL SEE SCATTERED THUNDERSTORM
FORMATION. THE BAND OF THUNDERSTORMS WILL SAG GRADUALLY SOUTHEAST
THIS EVENING...WHILE THUNDERSTORMS EVENTUALLY DIMINISH IN COVERAGE
AFTER LOSS OF DAYTIME HEATING. THERE MAY BE A FEW SEVERE
THUNDERSTORMS IN AN ENVIRONMENT CONTAINING RATHER STRONG WINDS
ALOFT...AND DAMAGING STRAIGHT LINE WINDS ARE THE MAIN THREAT.
ELEVATED DEW POINTS WILL KEEP OVERNIGHT LOWS UP AROUND 70.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH TUESDAY NIGHT/...
A POTENT WAVE OF LOW PRESSURE FORMING ALONG THE TAIL OF THE FRONT
WILL TRAVEL TO OHIO EARLY TUESDAY. THIS WAVE WILL CARRY A LARGE
SWATH OF MOISTURE AND LIFT INTO AN ALREADY VERY MOIST AND
UNSETTLED WEATHER REGIME. CATEGORICAL POPS ARE WARRANTED FOR THIS
SCENARIO WHICH HAS BEEN DEPICTED BY MODELS IN SIMILAR FASHION FOR
SEVERAL DAYS. SEVERE THUNDERSTORMS WILL AGAIN BE POSSIBLE...AIDED
BY STRONGER WIND FIELDS FEATURING A 45 KNOT 850 MB JET. HIGH
TEMPERATURES IN THE LOW TO MID 80S WILL BE LIMITED BY CLOUDS AND PRECIP.

A DIMINISHING TREND TO THE CONVECTION COULD OCCUR FROM TUESDAY
AFTERNOON TO TUESDAY NIGHT AS THE FRONT...WAVE OF LOW
PRESSURE...AND ASSOCIATED FORCING MOVE EAST.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
NUMERICAL MODELS GENERALLY SIMILAR WITH LONG WAVE TROF SETTLING
INTO THE GREAT LAKES/OH VALLEY AT MID WEEK.

INITIAL SFC COLD FRONT TO PUSH SOUTH OF THE OHIO RIVER EARLY
WEDNESDAY WITH SECONDARY FRONT DROPPING SOUTH INTO ILN/S FA IN THE
AFTN. WILL CONTINUE HIGH CHANCE POPS MAINLY EARLY SOUTH AND ONLY A
SLIGHT CHC OF A SHOWER IN AFTN WITH SECONDARY FRONT NORTH. IN POST
FRONTAL ENVIRONMENT EXPECT SLIGHTLY BELOW NORMAL TEMPERATURES
WEDNESDAY.

MID/UPR LEVEL FLOW TO BECOME NORTHWESTERLY WITH SFC HIGH PRESSURE
BUILDING INTO THE REGION ON THURSDAY. THERE IS SOME SLIGHT
INDICATION THAT UNDER INFLUENCE OF MEAN TROF AND EMBEDDED WEAK
S/W...THERE COULD BE A FEW ISOLD POST FRONTAL SHOWERS THURSDAY
AFTN...MAINLY ACRS THE NORTH AND EAST...BUT HAVE KEPT FCST DRY AT
THIS TIME DUE TO LOW PROBABILITY AND OVERALL DRIER MODEL SOLN
TRENDS. SLIGHTLY BELOW NORMAL TEMPERATURES TO CONTINUE THURSDAY.

THE HIGH IS EXPECTED TO MOVE EAST OF THE AREA BY FRIDAY WHILE MID
LEVEL FLOW BECOMES MORE WESTERLY AS MINOR MID LEVEL RIDGING BUILDS
IN. THIS WILL ALLOW TEMPERATURES TO WARM TO NEAR NORMAL FRIDAY AND
AND SATURDAY.

MOISTURE WILL INCREASE WITH A RETURN SOUTHERLY FLOW WITH THE ECMWF
SOLN DEVELOPING NEXT CHANCE FOR PRECIPITATION SAT AFTN DUE TO AN
EMBEDDED DISTURBANCE. GFS SOLN IS ABOUT A DAY SLOWER WITH PCPN
ARRIVING SUNDAY AFTN. WILL CONTINUE TO FOLLOW FASTER MORE CONSISTENT
ECMWF.  BEST CHANCE LOOKS TO BE ACROSS WEST CENTRAL OHIO. WILL
SPREAD CHANCE POPS ACRS ENTIRE FA SAT NIGHT AND SUNDAY WITH WARM
FRONT PIVOTING THRU FA. ASSOCIATED COLD FRONT TO DROP IN FROM NW
RESULTING IN CONTINUED CHANCE NEXT MONDAY. EXPECT TEMPERATURES AT OR
SLIGHTLY ABOVE NORMAL SUNDAY AND THEN A LTL BELOW NORMAL NEXT MONDAY
WITH PCPN AND FROPA.

&&

.AVIATION /00Z TUESDAY THROUGH SATURDAY/...
SHOWERS AND THUNDERSTORMS MOVING ACROSS THE SOUTHERN TAF SITES
THIS EVENING SHOULD WANE IN COVERAGE OVER THE NEXT 3 HOURS WITH
THE LOSS OF DAYTIME HEATING. COULD SEE SOME GUSTY WINDS AND BRIEF
MVFR CEILINGS/IFR VSBYS IN LOCALLY HEAVY RAIN. THEREAFTER...ACTIVITY
WILL BE SOMEWHAT SPARSE AND HAVE ONLY INCLUDE A VCSH FOR MOST OF
THE OVERNIGHT HOURS.

ATTENTION WILL TURN TO ANOTHER COMPLEX OF STORMS THAT IS FORECAST
TO MOVE INTO THE AREA EARLY WEDNESDAY MORNING FROM THE WEST.
ALTHOUGH THESE STORMS ARE EXPECTED TO BE WEAKENING AS THEY
APPROACH...THEY WILL LIKELY AFFECT THE TAF SITES. HAVE GONE WITH
MVFR CONDITIONS IN SHOWERS WITH VCTS/CB USED UNTIL TIMING OF
THUNDERSTORMS CAN BE BETTER PINPOINTED.

WINDS WILL AGAIN BECOME GUSTY LATE ON WEDNESDAY MORNING AND INTO
THE AFTERNOON HOURS AHEAD OF AN APPROACHING COLD FRONT AND IN THE
WAKE OF THE COMPLEX. BY MID TO LATE AFTERNOON...THE COLD FRONT
WILL BE PUSHING SOUTHEAST INTO THE AREA. SHOWERS AND THUNDERSTORMS
ARE AGAIN FORECAST TO DEVELOP OUT AHEAD OF THE FRONT IN THE BEST
AXIS OF LOW LEVEL MOISTURE CONVERGENCE AND UPPER LEVEL SUPPORT.
VCTS/CB HAVE BEEN PLACED IN THE TAFS FOR NOW UNTIL TIMING CAN BE
HONED IN WITH LATER FORECASTS.

OUTLOOK...THUNDERSTORMS MAY LINGER INTO TUESDAY EVENING. THUNDERSTORMS
POSSIBLE SATURDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...CONIGLIO
NEAR TERM...CONIGLIO
SHORT TERM...CONIGLIO
LONG TERM...AR
AVIATION...HICKMAN
Hazardous weather outlook, Jul 7, 4:46 PM EDT, 3 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
446 PM EDT MON JUL 7 2014

INZ073>075-080-KYZ089>100-OHZ045-046-054>056-062>065-070>074-077>082-
088-082100-
RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-
CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-UNION OH-
DELAWARE-MADISON-FRANKLIN OH-LICKING-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
446 PM EDT MON JUL 7 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST
KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF
OHIO...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO.

.DAY ONE...TONIGHT.

A COLD FRONT WILL PUSH SOUTHEAST INTO THE REGION EARLY TONIGHT.
THIS FRONT WILL INTERACT WITH A WARM...MOIST AND UNSTABLE AIRMASS
TO BRING WIDESPREAD SHOWERS AND THUNDERSTORMS. IN ADDITION...A WAVE
OF LOW PRESSURE IS FORECAST TO BRING ANOTHER PERIOD OF
THUNDERSTORMS LATE TONIGHT. ATMOSPHERIC CONDITIONS MAY BE
SUFFICIENT FOR SOME OF THE STORMS TO BECOME SEVERE. THE MAIN
SEVERE WEATHER THREATS FROM THESE STORMS WOULD LIKELY BE DAMAGING
WINDS AND LARGE HAIL. WITH MULTIPLE ROUNDS OF THUNDERSTORMS
EXPECTED...HEAVY RAIN MAY LEAD TO LOCALIZED FLOODING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

WIDESPREAD THUNDERSTORMS OCCURRING ALONG A SLOW MOVING COLD FRONT
MAY REACH SEVERE LIMITS...WITH DAMAGING WINDS AND LARGE HAIL THE
MAIN THREATS. TRAINING AND SLOW MOVING THUNDERSTORMS MAY LEAD TO
EXCESSIVE RAINFALL AND LOCALIZED FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

INZ050-058-059-066-OHZ026-034-035-042>044-051>053-060-061-082100-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-MIAMI-CHAMPAIGN-CLARK-PREBLE-MONTGOMERY-
446 PM EDT MON JUL 7 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...MIAMI VALLEY OF OHIO AND WEST CENTRAL
OHIO.

.DAY ONE...TONIGHT.

A COLD FRONT WILL PUSH SOUTHEAST ACROSS THE REGION EARLY TONIGHT.
THIS FRONT WILL INTERACT WITH A WARM...MOIST AND UNSTABLE AIRMASS
TO BRING WIDESPREAD SHOWERS AND THUNDERSTORMS. IN ADDITION...A WAVE
OF LOW PRESSURE IS FORECAST TO BRING ANOTHER PERIOD OF
THUNDERSTORMS LATE TONIGHT. ATMOSPHERIC CONDITIONS MAY BE
SUFFICIENT FOR SOME OF THE STORMS TO BECOME SEVERE. THE MAIN
SEVERE WEATHER THREATS FROM THESE STORMS WOULD LIKELY BE DAMAGING
WINDS AND LARGE HAIL. WITH MULTIPLE ROUNDS OF THUNDERSTORMS
EXPECTED...HEAVY RAIN MAY LEAD TO LOCALIZED FLOODING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

In the hours before

Local storm report, Jul 7, 7:14 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
714 PM EDT MON JUL 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     HEAVY RAIN       3 NE UPPER ARLINGTON    40.05N 83.03W
07/07/2014  M0.90 INCH       FRANKLIN           OH   BROADCAST MEDIA

&&

KURZ
Local storm report, Jul 7, 7:16 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
716 PM EDT MON JUL 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0648 PM     HAIL             WSW OXFORD              39.50N 84.75W
07/07/2014  M0.75 INCH       BUTLER             OH   TRAINED SPOTTER

&&

KURZ
Local storm report, Jul 7, 7:31 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
731 PM EDT MON JUL 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0714 PM     FLOOD            4 NNW DOWNTOWN DAYTON   39.81N 84.23W
07/07/2014                   MONTGOMERY         OH   PUBLIC

            STANDING HIGH WATER IN HARRISON TOWNSHIP.

&&

KURZ
Special weather statement, Jul 7, 7:34 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
734 PM EDT MON JUL 7 2014

OHZ063-064-072-073-080-080000-
CLINTON OH-FAYETTE OH-PICKAWAY OH-ROSS OH-HIGHLAND OH-
734 PM EDT MON JUL 7 2014

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN HIGHLAND...
NORTHWESTERN ROSS...SOUTHWESTERN PICKAWAY...FAYETTE AND NORTHEASTERN
CLINTON COUNTIES THROUGH 800 PM EDT...

AT 732 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
STAUNTON...MOVING EAST AT 25 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 45 MPH...
PEA SIZE HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...GREENFIELD AND NEW
HOLLAND.

ALSO...NEW MARTINSBURG...ROCK MILLS...GOOD HOPE...RAINSBORO...
PLANO...PAINT CREEK STATE PARK...SOUTH SALEM...AUSTIN...LATTAVILLE
AND FRANKFORT ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.

DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. WATER WILL
POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.

LAT...LON 3947 8292 3919 8346 3950 8374 3967 8337
Special weather statement, Jul 7, 7:37 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
737 PM EDT MON JUL 7 2014

KYZ090>093-095-096-080000-
KENTON KY-PENDLETON KY-BOONE KY-CAMPBELL KY-GALLATIN KY-GRANT KY-
737 PM EDT MON JUL 7 2014

...A STRONG THUNDERSTORM WILL AFFECT EXTREME NORTHERN GRANT...
NORTHEASTERN GALLATIN...CAMPBELL...BOONE...NORTHWESTERN PENDLETON AND
KENTON COUNTIES THROUGH 800 PM EDT...

AT 736 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
BEAVERLICK...MOVING EAST AT 25 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
PEA SIZE HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...WALTON...CRITTENDEN...
INDEPENDENCE...BUTLER AND ALEXANDRIA.

ALSO...RICHWOOD...BRACHT...RICEDALE...BANK LICK...ATWOOD...PINER...
WHITE TOWER...FISKBURG...LATONIA LAKES AND RYLAND HEIGHTS ARE NEAR
THE PATH OF THIS STRONG THUNDERSTORM.

DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. WATER WILL
POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.

LAT...LON 3879 8480 3885 8480 3888 8478 3889 8480
      3897 8480 3900 8436 3876 8433
Local storm report, Jul 7, 7:38 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
738 PM EDT MON JUL 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     FLOOD            MIAMISBURG              39.64N 84.27W
07/07/2014                   MONTGOMERY         OH   PUBLIC

            STANDING WATER IN LOW LYING AREAS

&&

KURZ

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 6:43 PM EDTSpecial Weather StatementILNBoone, Kenton32 min
Jul 7, 7:18 PM EDTAreal Flood AdvisoryILNCarroll, Gallatin117 min
Jul 7, 7:37 PM EDTSpecial Weather StatementILNBoone, Campbell, Kenton23 min
Jul 7, 2:33 PM EDTSpecial Weather StatementILNWayne27 min
Jul 7, 4:17 PM EDTSpecial Weather StatementILNWayne28 min

Nearby

Flash Flood Warnings in Indiana, 2014Flash Flood Warnings in Kentucky, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.